# SDR IPXA2025030451420

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,928 hours, 21,115 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD ENT DOOR EICAS AFTER BLOCK OUT DEFERRED CREW ENTRY DOOR INDICATION IAW MEL 52-71-1. DMP C/W PLACARD APPLIED.  OPEN
